A characterization of countable Butler groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 51-58.
@article{RSMUP_1985__74__51_0,
     author = {Bican, Ladislav and Salce, L. and \v St\v ep\'an, J.},
     title = {A characterization of countable Butler groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {51--58},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {74},
     year = {1985},
     zbl = {0583.20041},
     mrnumber = {818715},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__74__51_0/}
}
Bican, L.; Salce, L.; Štěpán, J. A characterization of countable Butler groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 74 (1985) , pp. 51-58. http://archive.numdam.org/item/RSMUP_1985__74__51_0/

[1] D.M. Arnold, Pure subgroups of finite rank completely decomposable groups, Proc. Oberwolfach, Lecture Notes n. 874, 1-31, Springer-Verlag, Berlin, 1981. | MR 645913 | Zbl 0466.20030

[2] L. Bican, Completely decomposable abelian groups any pure subgroup of which is completely decomposable, Czech. Math. J., 24 (99) (1974), pp. 176-191. | MR 348009 | Zbl 0314.20037

[3] L. Bican, Splitting in abelian groups, Czech. Math. J., 28 (103) (1978), pp. 356-364. | MR 480778 | Zbl 0421.20022

[4] L. Bican, Pure subgroups of Butler groups, to appear on the Proc. Udine Conference on Abelian Groups and Modules. | MR 789818 | Zbl 0569.20045

[5] L. Bican - L. Salce, Butler groups of infinite rank, Proc. Honolulu, Lecture Notes n. 1006, 171-189, Springer-Verlag, Berlin, 1983. | MR 722617 | Zbl 0515.20035

[6] M.C.R. Butler, A class of torsion free abelian groups of finite rank, Proc. London Math. Soc., 15 (1965), pp. 680-698. | MR 218446 | Zbl 0131.02501

[7] L. Fuchs, Infinite abelian groups, Vol. I and II, Academic Press, London, New York, 1971 and 1973. | MR 255673 | Zbl 0209.05503

[8] L. Procházka, On p-rank of torsion free abelian groups of finite rank, Czech. Math. J., 12 (87) (1962), pp. 3-43. | MR 148739 | Zbl 0107.26004

[9] L. Procházka, A note on completely decomposable torsion free abelian groups, Comment. Math. Univ. Carolinae, 10 (1969), pp. 141-161 | MR 246964 | Zbl 0191.02301